Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Fast heart beat with cough. On medication. What else can be done?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my daughters heart seems to be beating faster then normal she has a cough that has been going for weeks and the medician the doctors have given her have not helped
Posted Wed, 15 May 2013 in Child Health
Answered by Dr. E Venkata Ramana 35 minutes later

Thank you for your query on Healthcare Magic.

Usually heart rate is more in children in comparison to adults.

The increased heart rate in children commonly is due to presence of fever, anemia, and due to some drugs.

Some medications given for cough will lead to increased heart rate like albuterol (salbutamol).

The following history of her complaints is needed to give advise on her fast beating heart and cough.

Is she having fever at present?

Is she pale?

What medications is she receiving now for her cough?

Is there any wheezing?

Is there any history of asthma in child?

Kindly provide answers to my questions to get more information regarding her problems in a way to advise you better.

Awaiting for the details in your follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor